# SDR TRAX200701493

- Difficulty date: September 28, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT & REPAIR OR REPLACE EMERGENCY LIGHTS TRACK IAW CMM AS REQ'D.
